# SDR DALA13026581819

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 47,209 hours, 9,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LOCATED ABOVE COCKPIT DOOR INOPERATIVE.  REPLACED BATTERY PACK.  OPS NORMAL.
